Posted by dancingstar on November 9, 2004, at 22:15:37
In reply to Re: I need advice, please, » PoohBear, posted by Habitsowner on November 9, 2004, at 18:10:58
I know that when I began to feel kind of funky, it happened to me very quickly. I went from feeling pretty great and being in the best shape of my life at 46 to being extremely tired and in a great deal of pain what seemed like suddenly to me. At first I thought it was a back injury and plain old tiredness or exhaustion, having spent a lot of time building and rebuilding my business more than once, my Mom becoming ill and passing, and having a miscarriage and losing the baby and the relationship.
The drugs prescribed to me by the family practice doctor at that time truly made the situation worse because in looking back, I can now see that my adrenal system was just plain worn out. I was exhausted and could barely make it up and down the stairs for the better part of two years.
The first and largest difference I saw to my system was the addition of thyroid medication. I can't tell you the difference it made in both how I felt and in my attitude. As it turned out, I am extremely low thyroid. I don't know if you are able to exercise or not, but that is also a wonderful way to feel better about just about everything...as long as you don't overdo it. People also rave about magnesium, which I've always gotten with my calcium, and Omega 3s; and most recently I've sure liked the results I've gotten from that SAMe. It is pretty amazing. I can't tell you how quickly I was able to memorize material that I needed to learn for my mid-term this afternoon :-). Lastly, I know it's hard to believe, but that Enzymatic Therapy from Fatigued to Fantastic has done such a wonderful job of energizing me. I guess it's hard to know which product is most effective, but the combination has really been helpful. Now I just need to go out and create a fabulous new life...but only a week ago, I was still so sick that I wasn't sure that I'd live long enough to be able to have one.
You might give some of these a try...or all of them if you can.
I'm so glad you are not going to use the Effexor. My only interest in posting this is to protect people from the chance of having to experience the same nightmare that I went through. It would be unconscienable for me to not make people aware that this could happen to them, too, and to try to spare them for this pain even if it makes them look for an alternative to Effexor.
Best of luck to you, and I wish you much happiness. I'm sure that the sun will shine again. You will find out what is wrong, and it can be corrected. But I think you should find out if it is a biological problem before assuming that it is psychological, no? Like an imbalance of some sort?